# SDR 07FDEA00047

- Difficulty date: January 5, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT FUSELAGE HAS AIR LEAK AT LOWER EXT SKIN WITH CORROSION PRESENT BS 1140 RBL 2 WO NR 35039 SNRM NR N01014, ALSO WORKED WITH SNRM NR N00249.  REMOVED DAMAGE, FABRICATED DOUBLER, INSTALLED DOUBLER, WEB INTERCOSTAL, FILLER, STIFFENER, WEB SUPPORT, 2 EACH STIFFENERS REF SRM 53-30-3 DETAIL II PG 8 FIGURE 3 CLASSIFIED AS A MAJOR REPAIR.
